Estimates and solvability

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332913

Arkiv for Matematik, 37, (2), 221-243, 1998.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{nils1998estimates,
  title={Estimates and solvability},
  author={Nils Dencker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555726729722},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={2},
  pages={221-243},
  year={1998},
}
Nils Dencker. Estimates and solvability. 1998. Vol. 37. In Arkiv for Matematik. pp.221-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555726729722.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved